American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information
View Article: PDF

[2] Jérémy Blanc and Adrien Dubouloz. Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011) 5887-5924. MR 2817414.
Abstract, references, and article information
View Article: PDF

[3] Tomasz Rodak and Stanisław Spodzieja. Łojasiewicz exponent near the fibre of a mapping. Proc. Amer. Math. Soc. 139 (2011) 1201-1213. MR 2748414.
Abstract, references, and article information
View Article: PDF

[4] Kayo Masuda and Masayoshi Miyanishi. Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005) 4867-4883. MR 2165391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shulim Kaliman, Stéphane Vénéreau and Mikhail Zaidenberg. Simple birational extensions of the polynomial algebra $\mathbb{C}^{[3]}$. Trans. Amer. Math. Soc. 356 (2004) 509-555. MR 2022709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zbigniew Jelonek. On bifurcation points of a complex polynomial. Proc. Amer. Math. Soc. 131 (2003) 1361-1367. MR 1949865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1